Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 3, 2015, 8:29 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 8:29 PM MDT (02:29 UTC)
- Expired
- Jun 3, 2015, 9:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Adams County, CO, Arapahoe County, CO
The radar
The Denver radar (KFTG), 12 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:33 PM MDT | HAIL 1.5 | 8 S Manila Village, CO | HAIL BUSTED THE WINDSHIELD OF THE CHASE VEHICLE. |
| Jun 3, 9:02 PM MDT | HAIL 1.5 | 5 S Bennett, CO | |
| Jun 3, 9:07 PM MDT | HAIL 1.25 | 5 S Bennett, CO | |
| Jun 3, 9:07 PM MDT | HAIL 1.25 | 5 W Country Gardens, CO | |
| Jun 3, 9:18 PM MDT | HAIL 1 | Bennett, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS55 KBOU 040229
SVRBOU
COC001-005-040330-
/O.NEW.KBOU.SV.W.0056.150604T0229Z-150604T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
829 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO...
CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 930 PM MDT
* AT 829 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARAPAHOE
PARK...OR 18 MILES EAST OF DENVER...MOVING NORTHEAST AT 20 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
AURORA...BENNETT...MANILA VILLAGE...WATKINS...ARAPAHOE PARK AND
STRASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3957 10468 3969 10475 3977 10469 3989 10435
3961 10420
TIME...MOT...LOC 0229Z 241DEG 18KT 3965 10463
HAIL...2.00IN
WIND...<50MPH
$$
KRIEDERMAN3 follow-up statements
868
WWUS55 KBOU 040249
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
849 PM MDT WED JUN 3 2015
COC001-005-040330-
/O.CON.KBOU.SV.W.0056.000000T0000Z-150604T0330Z/
ADAMS CO-ARAPAHOE CO-
849 PM MDT WED JUN 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR SOUTH CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES...
AT 849 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANILA
VILLAGE...OR 23 MILES EAST OF DENVER...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN AURORA...BENNETT...MANILA VILLAGE...WATKINS AND
STRASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3958 10455 3978 10466 3989 10435 3961 10420
TIME...MOT...LOC 0249Z 241DEG 18KT 3970 10451
HAIL...1.75IN
WIND...<50MPH
$$
KRIEDERMAN975
WWUS55 KBOU 040312
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
912 PM MDT WED JUN 3 2015
COC001-005-040330-
/O.CON.KBOU.SV.W.0056.000000T0000Z-150604T0330Z/
ADAMS CO-ARAPAHOE CO-
912 PM MDT WED JUN 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR SOUTH CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES...
AT 912 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRASBURG...OR
36 MILES EAST OF DENVER...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
EASTERN AURORA...BENNETT...MANILA VILLAGE...WATKINS AND STRASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3977 10466 3989 10435 3962 10421 3958 10455
TIME...MOT...LOC 0312Z 254DEG 27KT 3972 10428
HAIL...1.75IN
WIND...<50MPH
$$
ENTREKIN824
WWUS55 KBOU 040324
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
924 PM MDT WED JUN 3 2015
COC001-005-040334-
/O.EXP.KBOU.SV.W.0056.000000T0000Z-150604T0330Z/
ADAMS CO-ARAPAHOE CO-
924 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS AND
CENTRAL ARAPAHOE COUNTIES WILL EXPIRE AT 930 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 3977 10466 3989 10435 3962 10421 3958 10455
TIME...MOT...LOC 0321Z 241DEG 18KT 3972 10428
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 8:13 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 3, 8:13 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 813 PM MDT WED JUN 3 2015 .UPDATE... ISSUED AT 759 PM MDT WED JUN 3 2015 CONVECTION ONGOING RIGHT NOW...ONE BATCH OVER EASTERN LARIMER NORTHWESTERN WELD COUNTIES. ANOTHER BATCH OVER THE SOUTHEASTERN DENVER METRO AREA. THERE IS ANOTHER BATCH JUST WEST OF THE DIVIDEIN GRAND COUNTY. THE CELLS ARE MOVING EAST TO NORTHEASTWARD. LARGE HAIL HAS BEEN WIDESPREAD WITH THE SUPERCELLS. WILL MAKE A FEW ADJUSTMENTS WITH REAL DATA IN MIND. && .SHORT TERM...(THIS AFTERNOON THROUGH THURSDAY) ISSUED AT 1124 AM MDT WED JUN 3 2015 ...TORNADO WATCH IN EFFECT UNTIL 9PM FOR MUCH OF NORTHEAST COLORADO TO THE WEST OF AKRON AND LIMON... WE ARE SEEING SOME THUNDERSTORM ACTIVITY JUST STARTING OVER DOUGLAS COUNTY...THE PALMER DIVIDE FAVORED FOR FIRST ACTIVITY AS NO INVERSION EXISTS THERE. WE STILL THINK THAT WITH THE NUMBER OF POSITIVE INGREDIENTS...BIG NUMBERS FOR CAPE AND HELICITY...JET ALOFT...RICH LOW LEVEL DEWPOINTS THAT SUPERCELLS ARE LIKELY OVER THE NEXT 4 TO 6 HOURS. THEY ARE MOST LIKELY INITIALLY OVER THE PALMER DIVIDE...THEN ANOTHER WAVE OF ACTIVITY MAY DEVELOP OVER DENVER AND THE PALMER DIVIDE THIS EVENING. SUPERCELLS LATE THIS AFTERNOON AND EARLY EVENING HAVE THE POTENTIAL OF VERY LARGE HAIL...STRONG OUTFLOW WINDS AND A TORNADO. THUNDERSTORM ACTIVITY WILL LIKELY SPREAD TO NORTHEAST COLORADO THIS EVENING AND LINGER LATE. MOIST BOUNDARY LEVEL CONDITIONS WILL FAVOR THE DEVELOPMENT OF FOG. TOMORROW THE FOG WILL LIFT MID TO LATE MORNING. CONVECTION SHOULD START AROUND MIDDAY OVER THE HIGHER TERRAIN...AND WILL LIKELY SLOWLY SPREAD EAST MID TO LATE MORNING. THE BEST COVERAGE IS EXPECTED OVER NORTHEAST COLORADO TOMORROW EVENING. TOMORROW LOOKS A BIT WARMER...RAISED MAX TEMPS INTO LOWER 80S MOST OF EASTERN COLORADO. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 1124 AM MDT WED JUN 3 2015 UPPER LEVEL SOUTHWEST FLOW WILL CONTINUE OVER THE NEXT FEW DAYS AS A STRONG LOW MOVES OFF THE PACIFIC INTO THE GREAT BASIN THURSDAY INTO FRIDAY. CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR STRONG THUNDERSTORM DEVELOPMENT THURSDAY NIGHT AND INTO THE WEEKEND. CURRENT MODELS HAVE DEWPOINTS IN THE 50S AND 60S WITH HIGHER AMOUNTS OUT TO THE EAST. WITH STRONG UPPER LEVEL SOUTHWEST FLOW COMBINED WITH STRONG NORTH TO NORTHEASTERLY FLOW PROVIDED BY AN EXITING SURFACE LOW TO THE EAST SHEAR WILL ALSO BE ABUNDANT FRIDAY AFTERNOON. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS WITH HIGHS IN THE UPPER 70S AND LOW 80S FOR FRIDAY AND INTO THE WEEKEND. THIS WILL CONTINUE TO AID INSTABILITY IN TERMS OF INCREASED CAPE VALUES WHEN COMBINED WITH HIGH DEWPOINTS. FOR SUNDAY MODELS HAVE THE UPPER LEVEL LOW DECREASING IN STRENGTH BUT WILL A JET OVERHEARD WILL CONTINUE WITH A CHANCE OF THUNDERSTORMS FOR SUNDAY AFTERNOON INTO THE EVENING AS WELL. HIGHS ON SUNDAY ARE CONTINUED TO BE ABOVE NORMAL IN THE UPPER 70S. MONDAY THE UPPER LEVEL LOW WILL TRANSITION TO THE NORTHWEST BRINGING THE UPPER LEVEL FLOW MORE WESTERLY. THE MODELS DIVERGE AT THIS POINT ON THE PLACEMENT OF THE UPPER LEVEL LOW AS IT MAKES IT WAY EAST OVER NORTHERN COLORADO. GFS HAS MORE ABUNDANT MOISTURE BUT WITH BOTH SHOWING SOME WITH HIGH TEMPERATURES CONTINUING TO INCREASE WILL MAINTAIN SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE TAFS THROUGH 06Z THURSDAY EVENING) ISSUED AT 759 PM MDT WED JUN 3 2015 THERE IS A PRETTY DECENT THUNDERSTORM SOUTH OF DIA RIGHT NOW...AND SHOULD GET SOME INCREASED SOUTHEASTERLY WINDS FROM IT. WILL KEEP THUNDER GOING THROUGH 03Z. MODELS HINT AT WINDS GOING FROM SOUTHEASTERLY AT 06Z TO WEAK NORMAL DRAINAGE BY 09Z...WE'LL SEE. ANY CEILING ISSUES WILL BE GONE THEN THE CONVECTION IS OVER. && .HYDROLOGY... ISSUED AT 759 PM MDT WED JUN 3 2015 CURRENT RAINFALL RATES ARE UP TO 0.50 INCH PER HOUR WITH THE CURRENT CONVECTION. THAT IS THE MOST. MOST OF THE STORMS ARE PUTTING DOWN ABOUT 0.30 INCH IN ONE HOUR. IN THE EXTENDED THERE WILL BE OPPORTUNITIES FOR HEAVY RAIN OVER THE MOUNTAINS AND PLAINS. THIS COMBINED WITH INCREASING TEMPERATURES WILL CONTINUE THE FLOOD THREAT FOR ALREADY BLOATED RIVERS AND STREAMS.&& .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RJK SHORT TERM...RTG LONG TERM...BOWEN AVIATION...RJK HYDROLOGY...RJK
Hazardous weather outlook, Jun 3, 10:20 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1020 AM MDT WED JUN 3 2015 COZ030>051-041630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1020 AM MDT WED JUN 3 2015 ...SEVERE WEATHER LIKELY TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE ENVIRONMENT TODAY INCLUDES A JET ALOFT...LOW LEVEL UPSLOPE FLOW...CAPES OVER 2000 J/KG...HIGHER THAN AVERAGE LOW LEVEL SHEAR VALUES AND HELICITIES. THIS ALL POINTS TO SUPERCELL STORMS LIKELY TODAY...AND POSSIBLY IN THE METRO AREA OR URBAN CORRIDOR. TIMING IS EXPECTED TO BE AFTER 3PM INTO THE EARLY EVENING. THE ACTUAL LOCATION OF THE UPPER JET WILL DICTATE WHERE SUPERCELLS DEVELOP. SUPERCELLS MAY WEAKEN OVER THE STRATIFIED AIR...THEN INCREASE IN STRENGTH IN THE FAR NORTHEAST...WHERE PLENTIFUL SUNSHINE WILL WARM THE AREAS NORTH AND EAST OF AKRON. SUPERCELLS MAY WEAKEN SOMEWHAT DUE TO UPSLOPE AREA...THEN INCREASE AGAIN IN THE FAR NORTHEAST. SUPERCELLS THAT DEVELOP TODAY WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF BASEBALLS...OUTFLOW WINDS OVER 50 MPH... RAINFALL RATES OVER AN INCH AN HOUR...AND SUPERCELL TORNADOES. WITH STRONG WINDS ALOFT STORMS WILL LIKELY MOVE EAST OR EAST NORTHEAST AT 35 MPH. RESIDENTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND BE READY TO TAKE SHELTER SHOULD SEVERE WEATHER THREATEN YOUR AREA. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS THURSDAY INTO EARLY NEXT WEEK AS MOISTURE INCREASES ONCE AGAIN OVER THE FORECAST AREA. THE STORMS DURING THIS PERIOD COULD PRODUCE LARGE HAIL AND HEAVY RAINFALL. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE ACTIVATED AT 230PM.
In the hours before
Local storm report, Jun 3, 6:28 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0625 PM HAIL 4 N ELIZABETH 39.42N 104.60W
06/03/2015 M1.50 INCH ELBERT CO AMATEUR RADIO
0616 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
GOLFBALL HAIL FROM 611-616 MDT
0615 PM HAIL 5 E PARKER 39.51N 104.67W
06/03/2015 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0612 PM HAIL 3 WSW PONDEROSA PARK 39.38N 104.69W
06/03/2015 M1.50 INCH DOUGLAS CO STORM CHASER
0609 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0605 PM HAIL 1 SW THE PINERY 39.44N 104.75W
06/03/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0545 PM HAIL SW ARVADA 39.82N 105.11W
06/03/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0540 PM HAIL ARVADA 39.82N 105.11W
06/03/2015 M0.88 INCH JEFFERSON CO COCORAHS
0522 PM HAIL AURORA 39.70N 104.81W
06/03/2015 M1.00 INCH ARAPAHOE CO PUBLIC
E470 AND CHAMBERS
0512 PM HAIL 1 S HIGHLANDS RANCH 39.54N 104.97W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0512 PM HAIL 5 SE FRANKTOWN 39.33N 104.68W
06/03/2015 E1.50 INCH DOUGLAS CO COCORAHS
0510 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.00 INCH ELBERT CO AMATEUR RADIO
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0503 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO STORM CHASER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERLocal storm report, Jun 3, 6:37 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
637 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0628 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
GOLFBALL HAIL WAS BREAKING WINDOWS.
0625 PM HAIL 4 N ELIZABETH 39.42N 104.60W
06/03/2015 M1.50 INCH ELBERT CO AMATEUR RADIO
0616 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
GOLFBALL HAIL FROM 611-616 MDT
0615 PM HAIL 5 E PARKER 39.51N 104.67W
06/03/2015 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0612 PM HAIL 3 WSW PONDEROSA PARK 39.38N 104.69W
06/03/2015 M1.50 INCH DOUGLAS CO STORM CHASER
0609 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0605 PM HAIL 5 SE PARKER 39.46N 104.70W
06/03/2015 E1.75 INCH DOUGLAS CO COCORAHS
SOME PINE TREES DAMAGED AND DECIDUOUS TREES SHREDDED WITH
SEVERE PLANT DAMAGE ALSO REPORTED.
0605 PM HAIL 1 SW THE PINERY 39.44N 104.75W
06/03/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0545 PM HAIL SW ARVADA 39.82N 105.11W
06/03/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0540 PM HAIL ARVADA 39.82N 105.11W
06/03/2015 M0.88 INCH JEFFERSON CO COCORAHS
0522 PM HAIL AURORA 39.70N 104.81W
06/03/2015 M1.00 INCH ARAPAHOE CO PUBLIC
E470 AND CHAMBERS
0512 PM HAIL 5 SE FRANKTOWN 39.33N 104.68W
06/03/2015 E1.50 INCH DOUGLAS CO COCORAHS
0512 PM HAIL 1 S HIGHLANDS RANCH 39.54N 104.97W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0510 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.00 INCH ELBERT CO AMATEUR RADIO
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0503 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO STORM CHASER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERLocal storm report, Jun 3, 6:57 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 ENE ELIZABETH 39.38N 104.55W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0640 PM HAIL 2 N ELIZABETH 39.39N 104.60W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0638 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M2.00 INCH ELBERT CO EMERGENCY MNGR
0628 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0628 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
GOLFBALL HAIL WAS BREAKING WINDOWS.
0625 PM HAIL 4 N ELIZABETH 39.42N 104.60W
06/03/2015 M1.50 INCH ELBERT CO AMATEUR RADIO
0616 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
GOLFBALL HAIL FROM 611-616 MDT
0615 PM HAIL 5 E PARKER 39.51N 104.67W
06/03/2015 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0612 PM HAIL 3 WSW PONDEROSA PARK 39.38N 104.69W
06/03/2015 M1.50 INCH DOUGLAS CO STORM CHASER
0609 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0605 PM HAIL 5 SE PARKER 39.46N 104.70W
06/03/2015 E1.75 INCH DOUGLAS CO COCORAHS
SOME PINE TREES DAMAGED AND DECIDUOUS TREES SHREDDED WITH
SEVERE PLANT DAMAGE ALSO REPORTED.
0605 PM HAIL 1 SW THE PINERY 39.44N 104.75W
06/03/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0545 PM HAIL SW ARVADA 39.82N 105.11W
06/03/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0540 PM HAIL ARVADA 39.82N 105.11W
06/03/2015 M0.88 INCH JEFFERSON CO COCORAHS
0522 PM HAIL AURORA 39.70N 104.81W
06/03/2015 M1.00 INCH ARAPAHOE CO PUBLIC
E470 AND CHAMBERS
0512 PM HAIL 5 SE FRANKTOWN 39.33N 104.68W
06/03/2015 E1.50 INCH DOUGLAS CO COCORAHS
0512 PM HAIL 1 S HIGHLANDS RANCH 39.54N 104.97W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0510 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.00 INCH ELBERT CO AMATEUR RADIO
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0503 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO STORM CHASER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERSpecial weather statement, Jun 3, 7:16 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 716 PM MDT WED JUN 3 2015 COZ039-040-040200- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- 716 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS...WEST CENTRAL DENVER AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 800 PM MDT... AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NORTHWESTERN DENVER...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DENVER...WESTERN AURORA...NORTHEASTERN LAKEWOOD...SOUTHERN THORNTON...SOUTHEASTERN ARVADA...SOUTHERN WESTMINSTER...WESTERN COMMERCE CITY...WHEAT RIDGE...FEDERAL HEIGHTS AND SOUTHWESTERN DENVER INTERNATIONAL AIRPORT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 3967 10512 3978 10515 3993 10486 3972 10473 TIME...MOT...LOC 0115Z 253DEG 22KT 3974 10504 KRIEDERMAN
Special weather statement, Jun 3, 7:46 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 746 PM MDT WED JUN 3 2015 COZ041-045-046-040230- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 746 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELBERT AND SOUTHEASTERN ARAPAHOE COUNTIES UNTIL 830 PM MDT... AT 746 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF AGATE...OR 28 MILES NORTHWEST OF LIMON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGATE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 3934 10432 3949 10433 3965 10384 3940 10374 TIME...MOT...LOC 0146Z 251DEG 26KT 3944 10418 KRIEDERMAN
Local storm report, Jun 3, 7:56 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL SE AURORA 39.70N 104.81W
06/03/2015 M1.00 INCH ARAPAHOE CO AMATEUR RADIO
0751 PM HAIL CENTENNIAL 39.60N 104.87W
06/03/2015 M1.25 INCH ARAPAHOE CO NWS EMPLOYEE
0745 PM HAIL 5 ENE CENTENNIAL 39.62N 104.78W
06/03/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0725 PM HAIL 14 SSE FORT COLLINS 40.37N 104.97W
06/03/2015 M1.00 INCH LARIMER CO TRAINED SPOTTER
0648 PM HAIL 2 N KIOWA 39.37N 104.46W
06/03/2015 M1.50 INCH ELBERT CO STORM CHASER
0645 PM HAIL 3 ENE ELIZABETH 39.38N 104.55W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0640 PM HAIL 2 N ELIZABETH 39.39N 104.60W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0638 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M2.00 INCH ELBERT CO EMERGENCY MNGR
0628 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
GOLFBALL HAIL WAS BREAKING WINDOWS.
0628 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO TRAINED SPOTTER
0625 PM HAIL 4 N ELIZABETH 39.42N 104.60W
06/03/2015 M1.50 INCH ELBERT CO AMATEUR RADIO
0620 PM HAIL 3 WNW EVERGREEN 39.65N 105.39W
06/03/2015 M1.00 INCH JEFFERSON CO COCORAHS
0616 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
GOLFBALL HAIL FROM 611-616 MDT
0615 PM HAIL 5 E PARKER 39.51N 104.67W
06/03/2015 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0612 PM HAIL 3 WSW PONDEROSA PARK 39.38N 104.69W
06/03/2015 M1.50 INCH DOUGLAS CO STORM CHASER
0609 PM HAIL 3 SSE THE PINERY 39.42N 104.71W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0605 PM HAIL 5 SE PARKER 39.46N 104.70W
06/03/2015 E1.75 INCH DOUGLAS CO COCORAHS
SOME PINE TREES DAMAGED AND DECIDUOUS TREES SHREDDED WITH
SEVERE PLANT DAMAGE ALSO REPORTED.
0605 PM HAIL 3 NE FRANKTOWN 39.41N 104.71W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
SOME CARS DENTED BY HAIL, LEAVES SHREDDED FROM TREES.
0605 PM HAIL 1 SW THE PINERY 39.44N 104.75W
06/03/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0545 PM HAIL SW ARVADA 39.82N 105.11W
06/03/2015 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0540 PM HAIL ARVADA 39.82N 105.11W
06/03/2015 M0.88 INCH JEFFERSON CO COCORAHS
0522 PM HAIL AURORA 39.70N 104.81W
06/03/2015 M1.00 INCH ARAPAHOE CO PUBLIC
E470 AND CHAMBERS
0512 PM HAIL 1 S HIGHLANDS RANCH 39.54N 104.97W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0512 PM HAIL 5 SE FRANKTOWN 39.33N 104.68W
06/03/2015 E1.50 INCH DOUGLAS CO COCORAHS
0510 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.00 INCH ELBERT CO AMATEUR RADIO
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0503 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.75 INCH ELBERT CO STORM CHASER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:02 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 43 min |
| Jun 3, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 46 min |
| Jun 3, 6:41 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 64 min |
| Jun 3, 7:16 PM MDT | Special Weather Statement | BOU | Denver | 44 min |
| Jun 3, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 15 min |
| Jun 3, 7:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 45 min |
| Jun 3, 7:46 PM MDT | Special Weather Statement | BOU | Elbert | 44 min |
| Jun 3, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 32 min |
| Jun 3, 8:13 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 32 min |
| Jun 3, 8:33 PM MDT | Areal Flood Advisory | BOU | Arapahoe | 117 min |
| Jun 3, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 34 min |
| Jun 3, 10:43 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 3, 11:16 PM MDT | Special Weather Statement | BOU | Weld | 44 min |
| Jun 3, 11:29 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
| Jun 3, 11:48 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 27 min |
| Jun 4, 12:01 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Jun 4, 2:24 PM MDT | Special Weather Statement | BOU | Elbert | 51 min |
| Jun 4, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 29 min |
| Jun 4, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 24 min |
| Jun 4, 4:47 PM MDT | Tornado Warning | BOU | Adams | 13 min |
| Jun 4, 4:48 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 27 min |
| Jun 4, 5:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 27 min |
| Jun 4, 5:05 PM MDT | Tornado Warning | BOU | Elbert | 25 min |
| Jun 4, 5:16 PM MDT | Tornado Warning | BOU | Elbert | 29 min |
| Jun 4, 5:49 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 26 min |
| Jun 4, 5:54 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 51 min |
| Jun 4, 5:58 PM MDT | Tornado Warning | BOU | Elbert | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.